MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number PB1018
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); Unspecified Tissue Injury (4559)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 10 years and 6 months following the implant of this transcatheter bioprosthetic pulmonary valve, a pre-implant balloon valvuloplasty was performed as a standard procedure for the implanting physician and a second pulmonary valve was subsequently implanted in the patient.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pb1018 (serial: (b)(6) ); product type: 0195-heart valves; implant date (b)(6) 2025.An initial medwatch report was submitted conservatively.Of note: the patient was approximately 12 years old when the valve was implanted and was replaced when the patient was 22 years old.The valve is used in palliative treatment and successfully delayed the next intervention for over 10 years medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately ten years and six months following the implant of this transcatheter bioprosthetic pulmonary valve, a pre-implant balloon valvuloplasty was performed as a standard procedure for the implanting physician and a second pulmonary valve was subsequently implanted in the patient.Additional information was received indicating that the second valve was implanted because the first valve exhibited moderate-plus regurgitation, which was said to be expected for a device lifetime of more than ten years.It was also confirmed that the need for a second valve was not due to patient outgrowth.And the reporter noted that the second valve was implanted valve-in-valve in the first valve and resolved the regurgitation.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21231561
Report Number2025587-2025-00605
Device Sequence Number8546258
Product Code NPV
UDI-Device Identifier00613994663962
UDI-Public00613994663962
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2016
Device Model NumberPB1018
Device Catalogue NumberPB1018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/26/2025
Date Device Manufactured02/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexMale
Patient Weight64 KG